# SDR ARWA20011123

- Difficulty date: November 30, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- Aircraft time: 75,063 hours, 24,949 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26014112
- Part serial: B1527H1342
- Condition: Broken
- Location: Lt Mlg
- Part time: 24,944 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING IN SDQ NR 3 WHEEL INBOARD BROKE AND NR 3 TIRE EXITED THE WHEEL.  NR 3 TIRE AND HUB CAUSED DAMAGE TO LT MLG DOOR AND NR 1 ENGINE COWLING, NR 1 OSCILLANTING RING, LT GEAR DOOR BRACKET.  REMOVED AND REPLACED NR 3 AND NR 4 MAIN WHEEL ASSY IAW MM 32-40-1.  AIRCRAFT WAS FERRIED, WHERE THE REPAIRS WILL BE ACCOMPLISHED.  AIRCRAFT RETURN TO REVENUE SERVICE.
